# SDR MASA200500676

- Difficulty date: August 27, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 7,917 hours, 7,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2633 CLT, THE FWD 2 CEILING EMER LIGHTS INOP.  MX REPLACED THE LIGHTS.
